# SDR ARWA9807133

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Engine: Pwa JT3D7
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear Box
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

BLD - FLT 505 - AFTER TAKEOFF OF BDL CREW PHONE LOST OIL QTY NR 2 ENGINE SHUT DOWN A/C DIVERTED TO MIAMI.  AFTER LANDING, NR 2 ENGINE WAS OIL SERVICE, MOTORIZED.  FOUND GEAR BOX LEAKING.  ENGINE WILL BE REPLACED.  (M)
